# SDR SWIA200717817

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 10,306 hours, 8,954 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT'S LEFT WINDOW CRACKED DURING TAKEOFF.  REPLACED LEFT SIDE WINDOW REFERENCE AMM 56-12-01 C/W RII 56-220-1000, P/N OFF 601R33053-11, S/N OFF 02269H6696.
